# SDR ALGA2012032602

- Difficulty date: March 26, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N9YTNT
- Make and model: Bell 412EP
- Aircraft serial: 36414
- Aircraft time: 6,287 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 212030206001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL HAS CORROSION AND SEPARATION BEYOND LIMITS.
